American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(45M10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Michael Herrmann, Barbara Niethammer and Juan J. L. Velázquez. Instabilities and oscillations in coagulation equations with kernels of homogeneity one. Quart. Appl. Math. 75 (2017) 105-130.
Abstract, references, and article information
View Article: PDF

[2] Vittorino Pata. Exponential stability in linear viscoelasticity. Quart. Appl. Math. 64 (2006) 499-513. MR 2259051.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Aleksey D. Drozdov and Michael I. Gil. Stability of a linear integro-differential equation with periodic coefficients. Quart. Appl. Math. 54 (1996) 609-624. MR MR1417227.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] James H. Liu. Uniform asymptotic stability via Liapunov-Razumikhin technique . Proc. Amer. Math. Soc. 123 (1995) 2465-2471. MR 1257116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] En Hao Yang. On asymptotic behaviour of certain integro-differential equations . Proc. Amer. Math. Soc. 90 (1984) 271-276. MR 727248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. F. Izé and A. A. Freiria. Asymptotic behavior and nonoscillation of Volterra integral equations and functional differential equations . Proc. Amer. Math. Soc. 52 (1975) 169-177. MR 0377233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. K. Miller. Preservation of uniform asymptotic stability under perturbations . Proc. Amer. Math. Soc. 51 (1975) 155-158. MR 0372563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] James S. W. Wong. Positive definite functions and Volterra integral equations. Bull. Amer. Math. Soc. 80 (1974) 679-682. MR 0341009.
Abstract, references, and article information   
View Article: PDF

[9] J. M. Bownds and J. M. Cushing. A representation formula for linear Volterra integral equations. Bull. Amer. Math. Soc. 79 (1973) 532-536. MR 0313731.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia